Title

Duality for Contact Homology of Legendrian knots

Document Type

Journal Article

Role

author

Standard Number

1364-0380

Journal Title

Geometry and Topology

Volume

10

First Page

2351

Last Page

2381

Publication Date

2006

Abstract

In this paper, I prove a beautiful symmetry property for the contact homology" invariant of Legendrian knots, which are mathematical knots that satisfy an additional geometric property. In addition to its intrinsic beauty, the symmetry simplifies calculations; further, the framework developed in its proof opens up further research into the structure of the invariant." --author-supplied description

Share

COinS